| Catalog Number |
2441-0007 |
| Medical Device Problem Code |
Backflow (1064)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd alaris smartsite pump infusion set had blood backflow.The following information was provided by the initial reporter: the tubing is allowing blood for backup the line, and its interfering on the treatment! product: bd alaris¿ lvp bur 60d smbore 3ss ref#: 2441-0007, lot#:25017418.